# SDR SWIA2020021848723

- Difficulty date: January 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN L/H SIDE SEAT TRACK APPROXIMATELY FS863.0 TO FS969.0 HAS AREAS OF CORROSION (MARKED)   (C-CHECK) RO 2/14/2020   REMOVED CORROSION ON L/H SIDE SEAT TRACK FROM APPROX FS863.0 TO FS969.0, SEAT TRACK WAS FOUND OUT OF LIMTIS PER REF CRJ 700 SRM, REMOVED AND REPLACED SEAT TRACK PER REF CRJ 700 AMM.  SEE CONTINUATION CARD FOR DETAILS
